# SDR NACA20110017

- Difficulty date: January 19, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 65,466 hours, 49,932 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED CLIP AT STA 847 RBL 24 UNDER AFT CARGO PIT DOOR FRAME.  REPLACED CLIP AT STA 847 RBL 24 UNDER AFT CARGO PIT DOOR FRAME IAW B737 DWG 65-47960 REV Y.
